Thunderstorm Wind, Morgan
- When
- June 18, 2:00 AM CST
- Where
- Morgan County, 0.88 mi SW of Stover to 0.82 mi SSW of Stover
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 38.440, -92.990
Several large tree limbs were reported down.
A frontal boundary across the area and an upper level disturbance moving across the central Plains into the Ozarks caused a cluster of strong to severe storms to develop. Storms produced high winds and large hail across the area.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS SGF wrote it up.
A frontal boundary across the area and an upper level disturbance moving across the central Plains into the Ozarks caused a cluster of strong to severe storms to develop. Storms produced high winds and large hail across the area.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before the first event at Jun 17, 11:40 PM CST, 2 hours 20 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 1240 AM CDT SAT JUN 18 2011 ...UPDATE TO AVIATION... .UPDATE... WE WILL BE MONITORING CONVECTIVE TRENDS VERY CLOSELY ACROSS EASTERN KANSAS OVER THE NEXT COUPLE OF HOURS. CURRENTLY... CONVECTION IS ONGOING FROM JUST WEST OF COUNCIL GROVE TO AROUND HUTCHISON KANSAS. SEVERAL REPORTS OF LARGE HAIL HAVE BEEN RECEIVED FROM THIS AREA...WITH THE AMOUNT OF SEVERE WIND REPORTS INCREASING OVER THE LAST 45 MINUTES OR SO. THERE ARE SEVERAL INGREDIENTS IN PLACE THAT INDICATE THAT THIS DEVELOPING MCS WILL BECOME FORWARD PROPAGATING IN NATURE AND ACCELERATE TOWARDS WESTERN MISSOURI. FIRST OFF...MUCAPES REMAIN IN THE 4000 TO 5000 J/KG RANGE LATE THIS EVENING...AND WILL ONLY SLOWLY DECREASE OVERNIGHT. ADDITIONALLY...THE 00Z KSGF SOUNDING REVEALED AN IMPRESSIVE LOW LEVEL THETA-E DIFFERENTIAL...WITH THE LATEST OBJECTIVE ANALYSIS INDICATING SIMILAR CONDITIONS INTO EXTREME SOUTHEAST KANSAS. THUS...COLD POOL GENERATION WILL NOT BE A PROBLEM. WHAT IS CONCERNING IS THAT 0 TO 3 KM SHEAR VECTORS ARE NEARLY ALIGNED WITH FORWARD PROPAGATING CORFIDI VECTORS...WITH BOTH VECTORS ORIENTATED IN AN EAST-SOUTHEAST FASHION. THIS ALSO FALLS IN LINE WITH THE INSTABILITY AND LOW LEVEL THETA-E GRADIENT. IF COLD POOL PRESSURE RISES OF AROUND 6 TO 7 MB CAN BE REALIZED... THIS MCS SHOULD REMAIN IN BALANCE AND ACCELERATE TOWARDS WESTERN MISSOURI AFTER MIDNIGHT. WITH FORWARD PROPAGATING CORFIDI VECTORS AROUND 45 TO 50 KNOTS IN MAGNITUDE AND THE STRONG THETA-E DIFFERENTIALS IN PLACE...STRAIGHT LINE WIND GUST ARE AN INCREASING CONCERN. WILL BE REFRESHING THE HAZARDOUS WEATHER OUTLOOK TO INCREASE WINDS TO 70 MPH. WHILE LOW LEVEL SHEAR WILL BE STRONG ENOUGH FOR MESOVORTEX POTENTIAL... INCREASING CONVECTIVE INHIBITION WILL PLAY A ROLE. THUS...WILL MAINTAIN A LIMITED THREAT FOR SPIN-UPS. SCHAUMANN && .DISCUSSION... /ISSUED 314 PM/ LOW PRESSURE CONTINUES TO ORGANIZE THIS AFTERNOON OVER THE WESTERN PLAINS...AS A WARM FRONT MIXES NORTH ACROSS THE SGF CWA. CONVECTION FROM EARLY THIS MORNING HAS MOVED WELL EAST OF THE AREA...WITH CONSIDERABLE CLEARING...AND TEMPERATURE RECOVERY IN ITS WAKE. VIS SAT INDICATES SOME PERCOLATION OF CU IN THE WARM SECTOR...BUT EXTREMELY CAPPED EML EVIDENT ON 12Z OUN SOUNDING AND 1721Z AMDAR SOUNDING FROM TUL HAS ALREADY STARTED TO MOVE INTO THE CWA TO AROUND THE U.S. 65 CORRIDOR PER PLUME OF STEEP MID LEVEL LAPSE RATES ON SPC/RUC MESO ANALYSIS PAGE. STILL UNCLEAR RIGHT NOW HOW MUCH FURTHER NORTH AND EAST THIS EML WILL MAKE IT...AS OUTFLOW FROM MORNING CONVECTION WILL IMPEDE ITS PROGRESS TO SOME DEGREE. AS FAR AS CONVECTION THIS AFTERNOON...STILL AM HOLDING ON TO THE IDEA THAT AFOREMENTIONED CAP WILL HOLD OVER MUCH OF SOUTHWESTERN MISSOURI THIS AFTERNOON. THUS FAR THIS SEEMS TO BE THE CASE...AS CU EVIDENT ON VIS SAT HAS STRUGGLED TO TAKE ON ANY VERTICAL EXTENT AS OF 1930Z. DO THINK THAT CONVECTIVE CHANCES ARE BETTER THIS AFTERNOON/EVENING ALONG THE NORTHERN/NORTHEASTERN PERIPHERY OF THE EML...WHERE DIABATIC HEATING AND SOME WEAK ASCENT ALONG THE WARM FRONT/RESIDUAL OUTFLOW BOUNDARY WILL LIKELY BE ENOUGH TO GENERATE CONVECTION. FOR THE SGF CWA...BEST CHANCES WILL BE ACROSS THE LAKES REGION OF CENTRAL MO...SOUTHEAST ACROSS THE EASTERN OZARKS. SEVERE POTENTIAL DOES EXIST TODAY WHERE CONVECTION FORMS...AS STEEP MID LEVEL LAPSE RATES AND STRONG INSTABILITY WILL YIELD A WIND AND HAIL THREAT. RELATIVELY SLOW STORM MOTIONS MAY ALSO YIELD A VERY LOCALIZED FLASH FLOOD THREAT IF STORMS TRAIN OR STALL OVER A SPECIFIC AREA. CONVECTION THAT DEVELOPS LATE THIS AFTERNOON/TONIGHT FROM NORTH-CENTRAL KANSAS EAST ACROSS CENTRAL MISSOURI SHOULD ORGANIZE INTO ONE OR MORE MCS(S) AFTER SUNDOWN TONIGHT...SUPPORTED BY THE EXIT REGION OF A 40-50 KT LOW LEVEL JET. CORFIDI VECTOR PROGS SUGGEST AN EAST-SOUTHEASTWARD MOVEMENT TO THIS ACTIVITY...PERHAPS CLIPPING THE NORTHERN AND NORTHEASTERN THIRD TO FOURTH OF THE CWA DURING THE OVERNIGHT AND PRE-DAWN HOURS. WIND AND HAIL THREAT WILL CONTINUE WITH THIS ACTIVITY AS IT ORGANIZES INTO MCS FORM...THOUGH EXPECT TO SEE THE SEVERE THREAT MITIGATED SOMEWHAT BY INCREASING BOUNDARY LAYER CINH OVERNIGHT. HEADING INTO THE DAY ON SATURDAY...ATMOSPHERE SHOULD BE LARGELY CAPPED DURING MOST OF THE DAY...AS COMBINATION OF AN EML AND SUBSIDENCE BEHIND WHATEVER MCS(S) PASS THROUGH THE REGION OVERNIGHT SUPPRESS CONVECTION. BY LATE AFTERNOON AND EVENING...HOWEVER...COMBINATION OF STRONG INSOLATION AND UPPER 60 TO LOW 70 DEWPOINTS WILL YIELD WIDESPREAD VERY STRONG TO EXTREME INSTABILITY ACROSS CENTRAL KANSAS...MUCH OF MISSOURI...AND PORTIONS OF THE MID MISSISSIPPI AND LOWER OHIO VALLEYS. EXPECT TO SEE CONVECTION BREAK OUT ALONG QUASI-STATIONARY FRONTAL BOUNDARY FROM NORTHERN MISSOURI ACROSS CENTRAL KANSAS...AIDED BY A SHORTWAVE MOVING NORTHEAST ACROSS KANSAS. CONVECTION SHOULD THEN ORGANIZE FAIRLY RAPIDLY INTO A FORWARD PROPAGATING MCS...WITH AN ATTENDANT RISK OF DAMAGING WINDS...PERHAPS IN A RATHER WIDESPREAD AND SIGNIFICANT FASHION...AS 0-3 KM SHEAR VECTORS OF 35-45 KTS ORIENTED DUE EAST WILL RESULT IN VERY FAVORABLE COLD POOL/SHEAR BALANCE. FORWARD PROPAGATING CORFIDI VECTORS SUGGEST A MOVEMENT ALMOST DUE EAST. SO...MILLION DOLLAR QUESTION TOMORROW AS TO AREA MOST UNDER THREAT WILL DEPEND ON WHERE EXACTLY THE ANTICIPATED MCS INITIATES. SHORTWAVE PLACEMENT SUGGESTS THAT NORTHEASTERN KANSAS IS MOST FAVORED...WHICH SUGGESTS THE LARGEST SEVERE THREAT ACROSS CENTRAL MISSOURI/NORTHERN CWA. HOWEVER...IF THE MCS COMES TOGETHER A BIT FURTHER SOUTH NEAR THE WICHITA AREA...THEN THE GREATEST THREAT WILL BE FURTHER SOUTH ACROSS THE I-44 AND U.S. 60 CORRIDOR. CONVECTION WILL BE LARGELY CONFINED TO AREAS WELL NORTH OF THE CWA SUNDAY AND AT LEAST THE FIRST PART OF MONDAY...AS SW FLOW ALOFT SETS UP A VERY STRONGLY CAPPED WARM SECTOR OVER THE REGION. UNSEASONABLY DEEP TROUGH/UPPER LOW PROGGED TO DEEPEN OVER THE ROCKIES ON MONDAY WILL EJECT OUT OVER THE PLAINS MONDAY NIGHT...WITH DEEPENING SURFACE LOW PRESSURE AND A SHARPENING COLD FRONT EXPECTED TO STRETCH FROM CENTRAL NEBRASKA SOUTH ACROSS THE I-35 CORRIDOR BY MONDAY NIGHT. CONVECTION WILL LIKELY FORM ALONG THE FRONT MONDAY EVENING/NIGHT...BUT DON'T EXPECT IT TO MAKE IT ALL THAT FAR EAST INTO THE CWA...AS CAPPING WILL HOLD. AS WE HEAD INTO TUESDAY...TROUGH SHOULD SLOW ITS EASTWARD PROGRESSION SOMEWHAT AS IT TAKES ON A NEGATIVE TILT AND BEGINS TO CLOSE OFF...AND SHOULD BE CENTERED NEAR OMAHA BY TUESDAY NIGHT. ASSOCIATED FRONTAL BOUNDARY WILL BEGIN TO MOVE INTO THE CWA TUESDAY AND TUESDAY NIGHT...WITH CONVECTION FORMING ALONG IT AS COMBINATION OF HEIGHT FALLS AND DIABATIC HEATING ERODE EML-BASED CINH. 40 KTS OF 0-6 KM BULK SHEAR SHOULD BE SUFFICIENT FOR MULTICELL CLUSTERS AND ISOLATED SUPERCELLS ALONG/AHEAD OF THE FRONT TUESDAY AND TUESDAY NIGHT ACROSS THE CWA. SHEAR AND INSTABILITY APPEAR MORE THAN SUFFICIENT AT THIS TIME FOR AN ORGANIZED SEVERE THREAT...WITH LARGE HAIL...WIND AND ISOLATED TORNADOES ALL POSSIBLE. FROPA EARLY WEDNESDAY MORNING WILL BRING AT LEAST A TEMPORARY END TO THE ACTIVE PATTERN FOR THE TAIL END OF THE EXTENDED. EXPECT TO SEE A DAY OR TWO OF SEASONABLY TEMPERATURES AND RELATIVELY COMFORTABLE DEWPOINTS FOR THE LATTER PORTION OF NEXT WORKWEEK. BOXELL && .AVIATION... /ISSUED 1240 AM CDT SAT JUN 18 2011/ FOR THE 06Z TAF PACKAGE...PRIMARY FORECAST CHALLENGE FOR THE NEXT 6 TO 9 HOURS WILL BE THE EVOLUTION OF THUNDERSTORMS ALONG A WARM FRONT ACROSS EAST CENTRAL KS INTO CENTRAL MO. THE BULK OF THIS ACTIVITY...AT THIS POINT...LOOKS AS THOUGH IT WILL REMAIN TO THE NORTH OF JLN/SGF/BBG. HOWEVER...IT IS PLAUSIBLE THAT THIS ACTIVITY TURNS A BIT TO THE SOUTHEAST WITH TIME...ESPECIALLY AFTER 09Z. HAVE HANDLED WITH CB AND VCTS FOR THE TIME BEING...BUT WILL UPDATE IF CONFIDENCE IN OCCURRENCE INCREASES. OTHERWISE EXPECT VFR CONDITIONS THROUGH MUCH OF SATURDAY INTO SATURDAY EVENING. YET ANOTHER COMPLEX TSRA IS EXPECTED TO DEVELOP ACROSS EASTERN KS LATE THIS AFTERNOON AND EVENING AND HAS THE POTENTIAL TO AFFECT THE TAF SITES THIS EVENING. GAGAN && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE SPRINGFIELD MO 1220 AM CDT SAT JUN 18 2011 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-181200- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1220 AM CDT SAT JUN 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...SIGNIFICANT. WEATHER HAZARDS EXPECTED... ELEVATED TO SIGNIFICANT DAMAGING THUNDERSTORM WIND RISK. ELEVATED LARGE HAIL RISK. LIMITED TORNADO RISK. ELEVATED LIGHTNING RISK. DISCUSSION... A COMPLEX OF THUNDERSTORMS CONTINUES TO ORGANIZE ACROSS CENTRAL KANSAS. THESE THUNDERSTORMS WILL ARRIVE IN EXTREME SOUTHEAST KANSAS AROUND OR AFTER 1 AM...WITH A STEADY PROGRESSION OF STORMS TO THE EAST SOUTHEAST INTO PORTIONS OF CENTRAL AND SOUTHWEST MISSOURI AFFECTING AREAS ALONG AND NORTH OF THE HIGHWAY 60 CORRIDOR. THE PRIMARY SEVERE WEATHER RISKS WILL BE DAMAGING WIND GUSTS TO 70 MPH AND HAIL TO THE SIZE OF QUARTERS. A TORNADO OR TWO CANNOT BE RULED OUT...HOWEVER THE OVERALL RISK IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SEVERE THUNDERSTORMS WILL BE POSSIBLE LATE SATURDAY AFTERNOON THROUGH SATURDAY NIGHT MAINLY ACROSS EXTREME SOUTHEAST KANSAS INTO CENTRAL AND SOUTH CENTRAL MISSOURI WITH LARGE HAIL AND DAMAGING WINDS ONCE AGAIN BEING THE PRIMARY THREATS. ISOLATED TORNADOES MAY ALSO BE POSSIBLE. AFTERNOON HEAT INDEX VALUES FROM THE MID 90S TO AROUND 100 DEGREES WILL BE POSSIBLE SATURDAY AND SUNDAY. NON THUNDERSTORM WIND GUSTS UP TO 30 MPH WILL BE POSSIBLE AGAIN ON MONDAY ACROSS WESTERN MISSOURI AND EXTREME SOUTHEAST KANSAS. THUNDERSTORMS WILL AGAIN BE LIKELY FROM MONDAY NIGHT THROUGH WEDNESDAY AS A FRONT MOVES INTO THE REGION. SEVERE WEATHER CAN NOT BE RULED OUT WITH THESE THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED OVERNIGHT FOR AREAS ALONG AND NORTH OF THE HIGHWAY 60 CORRIDOR AND WEST OF THE HIGHWAY 65 CORRIDOR. SPOTTER ACTIVATION ACROSS THE REST OF THE MISSOURI OZARKS WILL BE POSSIBLE OVERNIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) SCHAUMANN
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
122 AM CDT SAT JUN 18 2011
KSZ073-180700-
BOURBON KS-
122 AM CDT SAT JUN 18 2011
...SIGNIFICANT WEATHER ADVISORY FOR BOURBON COUNTY UNTIL 200 AM
CDT...
AT 118 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTH OF
XENIA TO 3 MILES WEST OF BRONSON...MOVING EAST AT 35 MPH. NICKEL SIZE
HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE BRONSON...DEVON...FORT SCOTT...FULTON...
HAMMOND...HARDING...MAPLETON...MARMATON...PETERSBURG...REDFIELD...
UNIONTOWN AND XENIA.
PEOPLE IN BOURBON COUNTY...INCLUDING BRONSON...UNIONTOWN...
REDFIELD...FULTON AND FORT SCOTT...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT
SATURDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3805 9508 3805 9505 3804 9462 3775 9462
3774 9462 3778 9508 3804 9509
TIME...MOT...LOC 0622Z 281DEG 29KT 3814 9500 3788 9510
SCHAUMANNThe Pleasant Hill radar (KEAX), 118 km away, was scanning. The volume nearest the first event began at 08:00 UTC.
30 thunderstorm wind, 6 tornado, 5 hail, 1 funnel cloud, 1 flash flood. Local standard time, as filed.
Several large tree limbs were reported down.
Wind speeds were estimated. No damage was reported.
Several large tree limbs were reported down.
The Emergency Manager also reported estimated 60 mph winds.
The report was relayed by KRCG television station.
Wind Gusts to 40 mph were also reported.
A Coop Observer reported significant damage to a grain bin and estimated the wind gust at 80 mph.
A large tree was reported down in town.
The winds were estimated.
Tin roofing was torn off of a business.
A home weather station measured a wind gust of 83 mph.
Winds were estimated by the observer.
Several power lines were reported down.
A NWS survey team determined that an EF-1 tornado with winds estimated of 80 to 90 mph touched down about four miles northeast of Everton. The tornado had a path width of 100 yards and snapped and uprooted several trees for two miles before entering Greene County just west of the Sac River along Farm Road 130. The tornado had a total path length of 11 miles before lifting about six miles east of Walnut Grove in Greene County.
A NWS survey team determined that an EF-1 tornado with winds estimated of 80 to 90 mph touched down about four miles northeast of Everton and continued into Greene County. The tornado had a path width of 100 to 200 yards and continued for 9 miles snapping and uprooting several trees after entering Greene County just west of the Sac River along Farm Road 130. The tornado had a total path length of 11 miles before lifting about six miles east of Walnut Grove in Greene County.
A NWS survey team determined that an EF-1 tornado with winds estimated at 80 to 90 mph touched down about two miles southeast of Dadeville in eastern Dade County. This tornado had a path width of 100 yards and continued eastward into Polk County where it lifted about one mile south of Eudora. This tornado snapped and uprooted several trees and destroyed and outbuilding before entering Polk County.
A NWS survey team determined that an EF-1 tornado with winds estimated at 80 to 90 mph touched down about two miles southeast of Dadeville in eastern Dade County. This tornado had a path width of 100 yards and entered Polk County about a mile east southeast of Rice Cemetery. The tornado lifted about one mile south of Eudora and snapped and uprooted several trees along its path in Polk County.
The Polk County Emergency Manager reported that significant damage occurred to a barn, shingles were off the roof of a home, and six to eight inch tree limbs were down along Farm Roads 2 and 6.
Wind gusts were estimated between 60 and 70 mph by a deputy.
Ground survey confirmed an EF-0 tornado produced 70 to 80 mph winds along an east southeast path between three miles southeast of Brighton, just north of the Greene County line, to Highway H in northern Greene County four miles south of Pleasant Hope. The tornado damaged trees in Polk County before proceeding into Greene County.
Ground survey confirmed an EF-0 tornado produced 70 to 80 mph winds along an east southeast path between three miles southeast of Brighton, just north of the Greene County line, to Highway H in northern Greene County four miles south of Pleasant Hope. The tornado damaged trees as it entered Greene County and proceeded on an intermittent path damaging trees, destroying a metal barn and causing damage to siding and roofs on a few homes.
Winds were estimated around 60 mph by local police. No damage was reported.
Wind speeds were estimated by a law enforcement officer.
Law enforcement estimated the winds.
Winds were estimated by a trained spotter. A few limbs were also reported down.
Minor roof damage occurred to the Kum and Go gas station in town.
A 63 mph gust was measured by personal weather equipment at the intersection of Division Street and Highway 65. Winds were also estimated at 60 to 65 mph at the 104 mile marker on Interstate 44.
Several trees and power lines were reported down along Farm Road 34.
Several limbs were reported down.
A large tree was reported down and blocking Grover Road.
A 63 mph wind gust was measured at Division Street and Highway 65. Wind gusts were also estimated between 60 and 65 mph at mile marker 104 on I-44.
A funnel cloud was reported by the public just north of the city of Niangua.
Several power lines were reported down between Phillipsburg and Lebanon along Highway W.
Several trees and power lines were reported down. Winds were estimated at 60 mph.
A large tree fell on a home in Eldridge at the intersection of Highway E and Mohave Drive.
Winds were estimated at 60 mph.
A large tree fell across Highway 17.
A large tree fell across Highway 19 blocking traffic.
A large tree was reported down across Highway 19 north.
A tree was reported down across Highway 68 just north of Highway U.
A low water crossing on Brown Road, near Woods Road, was flooded and impassable.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Missouri in 2011Every state in 2011This day in weather historyThe tornado archive for Missouri, 2011Warnings in Missouri, June 2011
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 306937, 306938, 306939, 302902, 302895, 302896, 302897, 306940, 306941, 306997, 306942, 307000, 306998, 302899, 306943, 307170, 323653, 307173, 307175, 306945, 306946, 307011, 307012, 306947, 306999, 307176, 306948, 306949, 306950, 306951, 307002, 306952, 307178, 306988, 306953, 306954, 306955, 306956, 306957, 306958, and more.